Discussions By Condition: Skin cancer

efudex used for 2 weeks face swollen help

Posted In: Skin cancer 1 Replies
  • Posted By: Anonymous
  • March 15, 2010
  • 02:02 AM

is his normal? My boyfriend went into the Dr's and they said he's got some bcc so use this efudex cream for two week and it will be fine. He's all done with the treatment fr the last 2 days but now his whole face is swollen like it's gonna explode. Seriously. It first started with his eyes swelling but now it's his whole face. I took him to the Dr's yesterday and they said nothing is wrong gave him vicodine and told him to go home.
I'm scared. Can someone please help me?
Thank you

Reply Flag this Discussion

1 Replies:

  • I just finished 2 weeks of Efudex on my face and it is terribly swollen, in addition to looking like raw hamburger. It hurts terribly. My doctor gave me Biafine to help with the healing. Other than that, I have read online about Aquaphor helping....as do the creams containing Benadryl. I will NEVER do this treatment again.Good luck!
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?